A 23 year old male takes Paracetamol 625mg BD for 2 days on
Bishal Baishya
A 23 year old male takes Paracetamol 625mg BD for 2 days on one instance of Common Cold where he was having fever of 100°F for 2-3 days after which he visited the doctor. After he started taking medications, he observed a few things. He on coughing spits out blood clots along with non productive cough. Also expels blood clot along with mucus after sneezing when clearing the nose. He also observed blood clot while 1st voiding of urine next day morning till 3 days. (Added Note: The patient was diagnosed with Rt. Frontal and B/L Maxillary Sinusitus previous month but did not start the medication.) What might be the reason of the clots being observed in such manner which subsides after the patient stops taking Paracetamol? He was also prescribed with AmoxyClav625 for 5 days BD, Montek-FX OD for 12 days along with Paracetamol.
B●●●●a S L●●●●●i and 1 others like this
Like
Comment
Share
B●●●●l B●●●●●a
B●●●●l B●●●●●a General Medicine
He also complains of having similar symptoms few months back when on instance of common cold with fever, when he took Sinarest except clot with urine.
Oct 31, 2018Like
F●●●●l S●●●●●●i
F●●●●l S●●●●●●i Ayurvedic Medicine
Go for TB test
Nov 5, 2018Like1